Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a Dirichlet series associated with a polynomial


Author: Min King Eie
Journal: Proc. Amer. Math. Soc. 110 (1990), 583-590
MSC: Primary 11M41; Secondary 11F66
DOI: https://doi.org/10.1090/S0002-9939-1990-1037206-0
MathSciNet review: 1037206
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $P(x) = \prod \nolimits _{j = 2}^k {(x + {\delta _j})}$ be a polynomial with real coefficients and $\operatorname {Re} {\delta _j} > - 1(j = 1, \ldots ,k)$. Define the zeta function ${Z_p}(s)$ associated with the polynomial $P(x)$ as \[ {Z_P}(s) = \sum \limits _{n = 1}^\infty {\frac {1}{{P{{(n)}^s}}}} ,\operatorname {Re} s > 1/k.\] $Z_P(s)$ is holomorphic for $\operatorname {Re} s > 1/k$ and it has an analytic continuation in the whole complex $s$-plane with only possible simple poles at $s = j/k(j = 1,0, - 1, - 2, - 3, \ldots )$ other than nonpositive integers. In this paper, we shall obtain the explicit value of ${Z_P}( - m)$ for any non-negative integer $m$, the asymptotic formula of ${Z_P}(s)$ at $s = 1/k$, the value ${Z’_P}(0)$ and its application to the determinants of elliptic operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11M41, 11F66

Retrieve articles in all journals with MSC: 11M41, 11F66


Additional Information

Article copyright: © Copyright 1990 American Mathematical Society